Posted by Richard Briscoe
on November 08, 2000 at 17:39:57:
In Reply to: synvisc blood clots and heart attacks posted by Lynn on July 31, 2000 at 09:52:31:
: hi, my friend had one synvisc injection and imediately had symptoms of having a heart attack: headaches, upset stomach, etc. the doctor said not to get the rest of the shots. we called the manufacturer who said that not enough research has been done on synvisc and not to have the rest of the shots. the doctor did not test for allergies to chicken (prevalent in the family) my friend is still very sick. if anyone knows anyone else that has had bad results with synvisc, please write to me at Tasmanlane@aol.com. also if anyone has done research on synvisc and wouldn't mind sharing your sources, i'd appreciate it. thank you!
My mother had a bad reaction to the synvisc injections recently. Her Doctor inquired of the manufacturer and was told that she was only the second one.... Several things cause me to believe that this may not be the case. After discussing the matter with her Doctor I requested that he report the matter to the FDA. If nothing else, the matter should be further investigated. I would recommend that your friend discuss the matter and request that the Doctor report it to the FDA. Failing that, your friend can report it directly to the FDA.